What are the symptoms of riboflavin toxicity?

Marked as spam
Posted by
27 views
2
Private answer

Vitamin B2 doesn’t pose any health risk in the amounts that are present in your diet. However, the high therapeutic dosages of vitamin B2 can rarely cause toxicity symptoms. The symptoms of riboflavin toxicity include numbing or itching sensations, sun-induced eye damage, and orange colored urine. It is highly unlikely for anyone to suffer from riboflavin toxicity.

Marked as spam
Posted by
Answered on April 4, 2018 10:30 pm
To Comment : Sign-in or Comment Anonymously
0
Private answer

This is rare scenario since you may to eat a lot of it to face such things.

Marked as spam
Posted by
Answered on March 15, 2018 9:15 pm
To Comment : Sign-in or Comment Anonymously
0
Private answer

Even I have never heard of any such thing

Marked as spam
Posted by
Answered on March 14, 2018 2:51 am
To Comment : Sign-in or Comment Anonymously

Post your Answer

Attach YouTube/Vimeo clip putting the URL in brackets: [https://youtu.be/Zkdf3kaso]
Login to answer / vote

Sign-up for wellness newsletter


Do you want the best of science-backed health & nutrition information in your inbox? If yes, please share your email to subscribe.

* indicates required
We'll never share your email with anyone else.
/ ( mm / dd )